# SDR SWIA2020082151925

- Difficulty date: July 12, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON ATTACH ANGLE AT FS 625.30, APPROX. STGR 14R, RBL 45.   INSTALLED INTERCOSTAL ANGLE PART # 601-35012-52 USING NEW ANGLE, NEW LOCK FASTENERS, & NEW LOCK FASTENER COLLARS.  IAW SRM AND REO.
